| Catalog Number |
367961 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#:k954592 a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
2 of 2 report.It was reported by customer that while using bd vacutainer® pst¿ gel and lithium heparin (lh) 65 units blood collection tubes, unspecified number of tubes due to insufficient negative pressure underfilled.No adverse impact was reported regarding the patient or user.